# SDR SWIA202056014

- Difficulty date: December 21, 2020
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N708SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10156
- Aircraft time: 44,696 hours, 28,780 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*STRINGER SPLICE CORRODED FS333.00 STGR26R. (MARKED)   (C-CHECK) RO 2/6/2021   REPLACED STRINGER SPLICE AT FS 333.00 STINGER 26R AS PER CRJ 700 SRM 51-42-06-001-001-A01 AND DRAWING SH670-31350 REV. A. SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
